Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Taking prednisone for red flushing on face. Noticed red circles on back of leg and thigh. Reason?

My mother has had red flushing on her face over the past five days. She went to a dermatologist and he put her on prednisone . She had tried a new face cleaner and he felt the flushing was a reaction to the new cleanser. Today she noticed a perfectly, much redder, round circle on the back of her leg on her thigh. It does not itch or hurt. It is about the size of a silver dollar. What might be the reason for these symptoms? The flushing on her face is not getting any better either. Please respond and thank you.
Asked On : Thu, 31 Jan 2013
Answers:  1 Views:  39
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Lab Tests
Dermatologist 's  Response
Hi ,
Welcome to HCM.
Thanks for writing in.
Flushing over face can be rosacea contact dermatitis etc.
The thigh lesion can be tinea corporis,contact dermatitis,GA etc.
A skin biopsy and proper examination will be required for diagnosis.
You can continue oral corticosteroids as the thigh lesion is not related to prednisone therapy.

Hope this helps.
Wishing you good health.
Answered: Thu, 31 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor